# SDR DXTA2011020804457

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 7,934 hours, 5,586 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 1EN18N119
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEPARTING, HAD A RT MAIN GEAR RED UNSAFE LIGHT WHEN LANDING WAS RETRACTED.  TROUBLESHOT SYS AND DETERMINED THE RT MLG UNLOCK SWITCH WAS UNSAFE.  WHILE DOING OPS CHECKS, DETERMINED THAT THE OTBD RT MAIN GEAR DOOR WAS OUT OF RIG, ADJUSTED DOOR AND OPS CHECKED SATISFACTORY 2 OUT 3 TIMES.  PERFORMED APPROX 10-12 GEAR SWINGS,  NO DEFECTS NOTED.
